American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Thomas Nowak and Bernadette Charron-Bost. An overview of transience bounds in max-plus algebra. Contemporary Mathematics 616 (2014) 277-289.
Book volume table of contents
View Article: PDF

[2] Kenneth L. Price and Stephen Szydlik. Good Matrix Gradings from Directed Graphs. Contemporary Mathematics 609 (2014) 267-275.
Book volume table of contents   
View Article: PDF

[3] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[4] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[5] Robert Gray and Mark Kambites. Groups acting on semimetric spaces and quasi-isometries of monoids. Trans. Amer. Math. Soc. 365 (2013) 555-578.
Abstract, references, and article information   
View Article: PDF

[6] Matthias Hamann and Fabian Hundertmark. The classification of connected-homogeneous digraphs with more than one end. Trans. Amer. Math. Soc. 365 (2013) 531-553.
Abstract, references, and article information
View Article: PDF

[7] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[8] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Green's theorem. Math. Surveys Monogr. 150 (2008) 505-534.
Book volume table of contents   
View Article: PDF

[9] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. The integral theory of quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 405-434.
Book volume table of contents   
View Article: PDF

[10] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Bases of quantum enveloping algebras of finite type. Math. Surveys Monogr. 150 (2008) 467-504.
Book volume table of contents   
View Article: PDF

[11] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Quantum enveloping algebras. Math. Surveys Monogr. 150 (2008) 271-322.
Book volume table of contents   
View Article: PDF

[12] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Ringel-Hall algebras. Math. Surveys Monogr. 150 (2008) 437-465.
Book volume table of contents   
View Article: PDF

[13] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Algebras with Frobenius morphisms. Math. Surveys Monogr. 150 (2008) 83-126.
Book volume table of contents   
View Article: PDF

[14] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Getting started. Math. Surveys Monogr. 150 (2008) 1-40.
Book volume table of contents   
View Article: PDF

[15] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Representations of quivers. Math. Surveys Monogr. 150 (2008) 43-82.
Book volume table of contents   
View Article: PDF

[16] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Constructing quantum $\mathrm {gl}_n$ via quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 591-620.
Book volume table of contents   
View Article: PDF

[17] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Finite Dimensional Algebras and Quantum Groups. Math. Surveys Monogr. 150 (2008) MR MR2457938.
Book volume table of contents   

[18] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Serre relations in quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 537-589.
Book volume table of contents   
View Article: PDF

[19] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Coxeter groups and Hecke algebras. Math. Surveys Monogr. 150 (2008) 183-228.
Book volume table of contents   
View Article: PDF

[20] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Cells and representations of symmetric groups. Math. Surveys Monogr. 150 (2008) 367-403.
Book volume table of contents   
View Article: PDF

[21] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Quivers with automorphisms. Math. Surveys Monogr. 150 (2008) 127-179.
Book volume table of contents   
View Article: PDF

[22] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Hopf algebras and universal enveloping algebras. Math. Surveys Monogr. 150 (2008) 229-270.
Book volume table of contents   
View Article: PDF

[23] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Kazhdan-Lusztig combinatorics for Hecke algebras. Math. Surveys Monogr. 150 (2008) 325-365.
Book volume table of contents   
View Article: PDF

[24] Reinhard Diestel, Imre Leader, Alex Scott and Stéphan Thomassé. Partitions and orientations of the Rado graph. Trans. Amer. Math. Soc. 359 (2007) 2395-2405. MR 2276626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tullio Ceccherini-Silberstein. Growth and ergodicity of context-free languages II: The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618. MR 2255188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stéphan Thomassé. On Better-Quasi-Ordering Countable Series-Parallel Orders. Trans. Amer. Math. Soc. 352 (2000) 2491-2505. MR 1624214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2